MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PRECISION IDEAL EYES 10MM 30° HD AC LPSC; Laparoscope, general & plastic surgery

Stryker Endoscopy-San Jose PRECISION IDEAL EYES 10MM 30° HD AC LPSC; Laparoscope, general & plastic surgery
Catalog Number 0502103030
Medical Device Problem Code Fogging (1253)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scope was cloudy with condensation inside the scope and the scope has been used since (b)(6) 2026, with only one sterilization cycle.The scope was replaced with another working scope at the start of the procedure.The moisture inside the scope cannot be wiped off because it was inside the scope lens.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
PRECISION IDEAL EYES 10MM 30° HD AC LPSC
Common Device Name
Laparoscope, general & plastic surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50534429
Report Number0002936485-2026-00805
Device Sequence Number10069657
Product Code GCJ
UDI-Device Identifier07613327062182
UDI-Public07613327062182
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502103030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale